# SDR SWAA2021111129713

- Difficulty date: October 12, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L AT BS 540 FWD CARGO COMPARTMENT ; 2021-461919 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N 45MG; S/N: 130061901; DUE DATE: 11 MAY 22.; [02] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [03] TOOL USED PRECISION RADIUS GAUGE P/N: S167C ; S/N: AE-27601 DUE DATE : 16-JUL-22; [04] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [05] REPAIRED STRINGER 26L LOCATED BS 500D + 10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.; [06] CORRECTED STEP 5.  REPAIRED STRINGER 26L LOCATED BS 500D + 10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW.; [07] TASK CARD COMPLETED  SEE INDIVIDUAL SIGNOFF BELOW.
